Journal of Hematology and Thromboembolic Diseases
Article number 106
We report a patient who developed biclonal gammopathy of undetermined significance during treatment with
efalizumab for psoriasis. This plasma cell disorder was found during the evaluation of the patient’s complaint of mild lower extremity paresthesia. The gammopathy spontaneously remitted following cessation of therapy and has not recurred to date. Given the increasing use and development of biological agents for the treatment of psoriasis and other disorders, this finding and the mechanisms by which it may have occurred is of clinical significance.
Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.
Fthenakis, A., Wenk, K.S., Ehrlich, A., Aragon-Ching, J.B. (2013). Biclonal gammopathy in a patient taking efalizumab for the treatment of psoriasis. Journal of Hematology and Thromboembolic Diseases, 1:106.